Groupes de Cremona, connexité et simplicité
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 2, pp. 357-364.

Le groupe de Cremona est connexe en toute dimension et, muni de sa topologie, il est simple en dimension 2.

The Cremona group is connected in any dimension and, endowed with its topology, it is simple in dimension 2.

DOI : 10.24033/asens.2123
Classification : 14E07, 14L30, 22F50
Mot clés : groupe de Cremona, topologie, connexité, simplicité
Keywords: Cremona group, topology, connectivity, simplicity
@article{ASENS_2010_4_43_2_357_0,
     author = {Blanc, J\'er\'emy},
     title = {Groupes de {Cremona,} connexit\'e et simplicit\'e},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {357--364},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 43},
     number = {2},
     year = {2010},
     doi = {10.24033/asens.2123},
     mrnumber = {2662668},
     zbl = {1193.14017},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/asens.2123/}
}
TY  - JOUR
AU  - Blanc, Jérémy
TI  - Groupes de Cremona, connexité et simplicité
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2010
SP  - 357
EP  - 364
VL  - 43
IS  - 2
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/asens.2123/
DO  - 10.24033/asens.2123
LA  - fr
ID  - ASENS_2010_4_43_2_357_0
ER  - 
%0 Journal Article
%A Blanc, Jérémy
%T Groupes de Cremona, connexité et simplicité
%J Annales scientifiques de l'École Normale Supérieure
%D 2010
%P 357-364
%V 43
%N 2
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/asens.2123/
%R 10.24033/asens.2123
%G fr
%F ASENS_2010_4_43_2_357_0
Blanc, Jérémy. Groupes de Cremona, connexité et simplicité. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 2, pp. 357-364. doi : 10.24033/asens.2123. https://www.numdam.org/articles/10.24033/asens.2123/

[1] V. I. Danilov, Non-simplicity of the group of unimodular automorphisms of an affine plane, Mat. Zametki 15 (1974), 289-293. | MR | Zbl

[2] M. Demazure, Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. École Norm. Sup. 3 (1970), 507-588. | Numdam | MR | Zbl

[3] J. A. Dieudonné, La géométrie des groupes classiques, Ergebn. der Math. und ihrer Grenzg. 5, Springer, 1971. | MR | Zbl

[4] M. H. Gizatullin, The decomposition, inertia and ramification groups in birational geometry, in Algebraic geometry and its applications (Yaroslavlʼ, 1992), Aspects Math. E 25, Vieweg, 1994, 39-45. | MR | Zbl

[5] D. Mumford, Algebraic geometry, in Mathematical developments arising from Hilbert problems. Proceedings of the Symposium in Pure Mathematics of the American Mathematical Society held at Northern Illinois University, De Kalb, 1974, 44-45. | Zbl

[6] I. Pan, Une remarque sur la génération du groupe de Cremona, Bol. Soc. Brasil. Mat. (N.S.) 30 (1999), 95-98. | MR | Zbl

[7] J-P. Serre, Communication personnelle.

[8] J-P. Serre, Le groupe de Cremona et ses sous-groupes finis, Séminaire Bourbaki, vol. 2008/09, exposé no 1000, à paraître dans Astérisque. | Numdam | Zbl

[9] I. R. Shafarevich, Algebraic surfaces, Proc. Steklov Inst. Math. 75, 1967. | Zbl

  • A’Campo, Norbert; Papadopoulos, Athanase Geometry on Surfaces, a Source for Mathematical Developments, Surveys in Geometry II (2024), p. 7 | DOI:10.1007/978-3-031-43510-2_2
  • Asgarli, Shamil; Lai, Kuan-Wen; Nakahara, Masahiro; Zimmermann, Susanna Bijective Cremona transformations of the plane, Selecta Mathematica, Volume 28 (2022) no. 3 | DOI:10.1007/s00029-022-00768-0
  • Popov, V. L. Three plots about the Cremona groups, Izvestiya: Mathematics, Volume 83 (2019) no. 4, p. 830 | DOI:10.1070/im8831
  • Popov, Vladimir Leonidovich Три сюжета о группах Кремоны, Известия Российской академии наук. Серия математическая, Volume 83 (2019) no. 4, p. 194 | DOI:10.4213/im8831
  • Gordeev, Nikolai Leonidovich; Kunyavskii, Boris Emmanuilovich; Plotkin, Eugene Bоrisovich Геометрия вербальных уравнений в простых алгебраических группах над специальными полями, Успехи математических наук, Volume 73 (2018) no. 5(443), p. 3 | DOI:10.4213/rm9838
  • Popov, V. L. Borel subgroups of Cremona groups, Mathematical Notes, Volume 102 (2017) no. 1-2, p. 60 | DOI:10.1134/s0001434617070070
  • Popov, Vladimir Leonidovich Борелевские подгруппы групп Кремоны, Математические заметки, Volume 102 (2017) no. 1, p. 72 | DOI:10.4213/mzm11562
  • Berest, Yuri; Eshmatov, Alimjon; Eshmatov, Farkhod Dixmier groups and Borel subgroups, Advances in Mathematics, Volume 286 (2016), p. 387 | DOI:10.1016/j.aim.2015.09.012
  • Blanc, Jérémy Conjugacy classes of special automorphisms of the affine spaces, Algebra Number Theory, Volume 10 (2016) no. 5, p. 939 | DOI:10.2140/ant.2016.10.939
  • Blanc, Jérémy; Calabri, Alberto On degenerations of plane Cremona transformations, Mathematische Zeitschrift, Volume 282 (2016) no. 1-2, p. 223 | DOI:10.1007/s00209-015-1539-z
  • Pérez-Díaz, Sonia; Blasco, Angel A connection between birational automorphisms of the plane and linear systems of curves, Journal of Computational and Applied Mathematics, Volume 283 (2015), p. 91 | DOI:10.1016/j.cam.2015.01.026
  • Déserti, Julie Some properties of the group of birational maps generated by the automorphisms of PCn P C n and the standard involution, Mathematische Zeitschrift, Volume 281 (2015) no. 3-4, p. 893 | DOI:10.1007/s00209-015-1512-x
  • Cantat, Serge; Lamy, Stéphane; Cornulier, Yves Normal subgroups in the Cremona group, Acta Mathematica, Volume 210 (2013) no. 1, p. 31 | DOI:10.1007/s11511-013-0090-1
  • Blanc, Jérémy; Furter, Jean-Philippe Topologies and structures of the Cremona groups, Annals of Mathematics, Volume 178 (2013) no. 3, p. 1173 | DOI:10.4007/annals.2013.178.3.8
  • Popov, V L Tori in the Cremona groups, Izvestiya: Mathematics, Volume 77 (2013) no. 4, p. 742 | DOI:10.1070/im2013v077n04abeh002659
  • Попов, Владимир Леонидович; Popov, Vladimir Leonidovich Торы в группах Кремоны, Известия Российской академии наук. Серия математическая, Volume 77 (2013) no. 4, p. 103 | DOI:10.4213/im8021
  • Furter, Jean-Philippe; Lamy, Stéphane Normal subgroup generated by a plane polynomial automorphism, Transformation Groups, Volume 15 (2010) no. 3, p. 577 | DOI:10.1007/s00031-010-9095-4

Cité par 17 documents. Sources : Crossref